Please use this identifier to cite or link to this item:
|Title:||Asymptotic Behavior and Uniqueness Results for Boundary Blow-up Solutions||Contributor(s):||Du, Yihong (author)||Publication Date:||2004||DOI:||10.1016/j.amc.2009.10.002||Handle Link:||https://hdl.handle.net/1959.11/3642||Abstract:||We estimate the blow-up rate and then improve some existing uniqueness results for boundary blow-up solutions to certain quasilinear elliptic equations with a weight function. The weight function is allowed to vanish on the part of the boundary where the solution blows up. Our approach is based on the construction of certain upper and lower solutions on small annuli with partial boundary blow-up, and on a modified version of an iteration technique due to Safonov.||Publication Type:||Journal Article||Source of Publication:||Differential and Integral Equations, 17(7-8), p. 819-834||Publisher:||Khayyam Publishing||Place of Publication:||Athens, Ohio, USA||ISSN:||0893-4983||Field of Research (FOR):||010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems||Socio-Economic Outcome Codes:||970101 Expanding Knowledge in the Mathematical Sciences||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 141
|Appears in Collections:||Journal Article|
School of Science and Technology
Files in This Item:
checked on Nov 26, 2018
checked on Mar 5, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.